# SDR AALA202312272791

- Difficulty date: December 25, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N838AA
- Make and model: Boeing 787-9
- Aircraft serial: 40659
- Aircraft time: 21,713 hours, 2,719 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: STABILIZER EICAS MESSAGE DURING FLIGHT. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. FOUND M/MSG 27-13301 AND 27-13302 ON CMCF. ACCOMPLISHED. PER FIM DMC-B787-A-27-40-F1-22A-421A-A AND DMC B787-A-27-40-F1-23A-42 1A-A HORIZONTAL STABILIZER SYSTEM TEST PASSED. STATUS MSG GONE. OK FOR SERVICEABLE.
